# SDR WX0A2023121131911

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N261NV
- Make and model: Airbus A320-214
- Aircraft serial: 4115
- Aircraft time: 35,227 hours, 22,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 058015
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU TEST SHOWS FAULT AT 12WL / REMOVED & REPLACED EPSU BATTERY AT 12WL REF AMM 33-51-38-000-002-A & 33-51-38-400-002-A. OPS CHECK GOOD"
